# SDR ABXA000271

- Difficulty date: May 15, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- Aircraft time: 81,629 hours, 25,255 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 32800681
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, AFTER GEAR RETRACTION, VIBRATION FROM NOSE LANDING GEAR AREA.  RECYCLED GEAR, NO HELP.  VIBRATION INCREASED WITH AIRSPEED INCREASE.  WHEN AIRCRAFT WAS YAWED VIBRATION WENT AWAY.  AIR TURNBACK.  ON LANDING WHEN NOSE GEAR TOUCHED THE GROUND A CLUNK WAS HEARD.  FOUND LEFT NOSE LANDING GEAR DOOR ACTUATOR STICKING.  LUBED FORWARD NOSE LANDING GEAR DOOR ACTUATOR.  NO OTHER DEFECTS NOTED.
